American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 44 of 44 found      Go to page: 1 2

[31] P. Caldero, F. Chapoton and R. Schiffler. Quivers with relations arising from clusters $(A_n$ case). Trans. Amer. Math. Soc. 358 (2006) 1347-1364. MR 2187656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Megumi Harada and Nicholas Proudfoot. Hyperpolygon spaces and their cores. Trans. Amer. Math. Soc. 357 (2005) 1445-1467. MR 2115372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Mark Kleiner and Idun Reiten. Abelian categories, almost split sequences, and comodules. Trans. Amer. Math. Soc. 357 (2005) 3201-3214. MR 2135742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Christof Geiß and Jan Schröer. Extension-orthogonal components of preprojective varieties. Trans. Amer. Math. Soc. 357 (2005) 1953-1962. MR 2115084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Robert Marsh, Markus Reineke and Andrei Zelevinsky. Generalized associahedra via quiver representations. Trans. Amer. Math. Soc. 355 (2003) 4171-4186. MR 1990581.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Mike Boyle and Danrun Huang. Poset block equivalence of integral matrices. Trans. Amer. Math. Soc. 355 (2003) 3861-3886. MR 1990568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Klaus Bongartz and Birge Huisgen-Zimmermann. Varieties of uniserial representations IV. Kinship to geometric quotients. Trans. Amer. Math. Soc. 353 (2001) 2091-2113. MR 1813609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Pu Zhang. Representations as elements in affine composition algebras. Trans. Amer. Math. Soc. 353 (2001) 1221-1249. MR 1707704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Lieven Le Bruyn. Optimal filtrations on representations of finite dimensional algebras. Trans. Amer. Math. Soc. 353 (2001) 411-426. MR 1707199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Jozsef Horvath and Roger Howe. The natural representation of the stabilizer of four subspaces. Trans. Amer. Math. Soc. 352 (2000) 5795-5815. MR 1422608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Peter Dräxler, Idun Reiten, Sverre O. Smal\o, Øyvind Solberg and with an appendix by B. Keller. Exact categories and vector space categories. Trans. Amer. Math. Soc. 351 (1999) 647-682. MR 1608305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Maria Izabel Ramalho Martins. Composition factors of indecomposable modules. Trans. Amer. Math. Soc. 350 (1998) 2009-2031. MR 1422900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Birge Huisgen-Zimmermann. The geometry of uniserial representations of finite dimensional algebras. III: Finite uniserial type. Trans. Amer. Math. Soc. 348 (1996) 4775-4812. MR 1344208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] William Crawley-Boevey. On homomorphisms from a fixed representation to a general representation of a quiver. Trans. Amer. Math. Soc. 348 (1996) 1909-1919. MR 1348149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 44 of 44 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia